# SDR CALA2017102003688

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 51,325 hours, 22,171 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 2453
- Condition: Malfunctioned
- Location: Standby
- Part time: 5,202 hours, 2,302 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANBY ALTIMETER STICKS MOVING FROM 60 - 300 FT, DURING EACH REVOLUTION.  APPEARS TO READ ACCURATELY.  REMOVED AND REPLACED THE STANDBY ALTIMETER IAW 34-21-22-000-001-A,  OPS CHECKED NORMAL AND AMM 33-13-00-710-001-A.
